# SDR DALA2021091305444

- Difficulty date: September 12, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 61,463 hours, 8,037 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3321 DOOR AFT LEFT OPEN ECAM MESSAGE FL 370. PRESSURIZATION NORMAL. CORRECTIVE ACTION: CHECKED SENSOR PERFORMED SYSTEM TEST PSDU VIA MCDU. TEST OK. OPERATION OF AFT DOOR ALL NORMAL . (7981076)
